It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by stephanie on December 09, 2000 at 17:40:17:

I have had no problems except I was prescribed vicadin which made me very very sick. I started taking motrin instead. i feel lots better. my cheeks are huge and sore. My teeth are aching and I have a slight headache. Nothing to worry about. My biggest problem is that I am absolutely STARVING!!! What can I eat on day 2? I've had enough applesauce and soup. When can I expect to be able to eat as I usually do??? :( I have been crying because I'm so hungry and it takesme forever to even drink soup. Is this normal? My oral surgeon didn't tell me anything about how to care for myself...or he might have and I was just too high on the drugs they gave me. Should I be rinsing my mouth after I eat? Every time? Thanks!

Follow Ups

All times are GMT -7. The time now is 09:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!